269 IGPM269.pdf        January 2007
TITLE Two-Level-Split Decomposition of Anisotropic Besov Spaces
AUTHORS Wolfgang Dahmen, Shai Dekel, Pencho Petrushev
ABSTRACT Anisotropic Besov spaces (B-spaces) are developed based on anisotropic multilevel ellipsoid covers (dilations) of Rn. This extends earlier results on anisotropic Besov spaces. Furthermore, sequences of anisotropic bases are constructed and utilized for two-level-split decompositions of the B-spaces and nonlinear m-term approximation.
KEYWORDS Multilevel ellipsoid covers, homogeneous spaces, anisotropic Besov spaces, two-level-split bases, nonlinear approximation
DOI 10.1007/s00365-009-9058-y
PUBLICATION Constructive approximation
31(2), 149-194 (2010)